Examples for the coefficient of tail dependence and the domain of attraction of a bivariate extreme value distribution

Schlather, Martin

Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Statistics & Probability Letters
Volume: 53
Issue number: 3
Page range: 325-329
Place of publication: Amsterdam
Publishing house: North-Holland Publ.
ISSN: 0167-7152
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): Domain of attraction, Bivariate, extreme value distribution, Coefficient; of; tail, dependence, Unit, Fréchet, margin
Abstract: The tail behaviour of many bivariate distributions with unit Fréchet margins can be characterised by the coefficient of tail dependence and a slowly varying function. We show that such a characterisation is not always possible, and neither implies nor is implied by the fact that the distribution belongs to the domain of attraction of a bivariate extreme value distribution.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item